Solutions with minimal period for hamiltonian systems in a potential well
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 3, p. 275-296
@article{AIHPC_1987__4_3_275_0,
     author = {Ambrosetti, Antonio and Coti Zelati, Vittorio},
     title = {Solutions with minimal period for hamiltonian systems in a potential well},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {3},
     year = {1987},
     pages = {275-296},
     zbl = {0623.58013},
     mrnumber = {898050},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_3_275_0}
}
Ambrosetti, Antonio; Coti Zelati, Vittorio. Solutions with minimal period for hamiltonian systems in a potential well. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 3, pp. 275-296. http://www.numdam.org/item/AIHPC_1987__4_3_275_0/

[1] A. Ambrosetti, Nonlinear Oscillatiations with Minimal Period, Proceed. Symp. Pure Math., Vol. 44, 1985 pp. 29-35. | MR 843546 | Zbl 0666.58020

[2] A. Ambrosetti and G. Mancini, Solutions of Minimal Period for a Class of Convex Hamiltonian Systems, Math. Ann., Vol. 255, 1981, pp. 405-421. | MR 615860 | Zbl 0466.70022

[3] A. Ambrosetti and P. Rabinowitz, Dual Variational Methods in Critical Point Theory and Applications, J. Funct. Anal., Vol. 14, 1973, pp. 349-381. | MR 370183 | Zbl 0273.49063

[4] J.P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 1984. | MR 749753 | Zbl 0641.47066

[5] V. Benci, Normal Modes of a Lagrangian System Constrained in a Potential Well, Ann. LH.P. "Analyse non lineare", Vol. 1, 1984, pp. 379-400. | Numdam | MR 779875 | Zbl 0561.58006

[6] F. Clarke, Periodic Solutions of Hamiltonian Inclusions, J. Diff. Eq., Vol. 40, 1981, pp. 1-6. | MR 614215 | Zbl 0461.34030

[7] F. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, 1983. | MR 709590 | Zbl 0582.49001

[8] F. Clarke and I. Ekeland, Hamiltonian Trajectories having Prescribed Minimal Period, Comm. Pure and Appl. Math., Vol. 33, 1980, pp. 103-116. | MR 562546 | Zbl 0403.70016

[9] I. Ekeland, Periodic Solutions to Hamiltonian Equations and a Theorem od P. Rabinowitz, J. Diff. Eq., Vol. 34, 1979, pp. 523-534. | MR 555325 | Zbl 0446.70019

[10] I. Ekeland, Une théorie de Morse pour les systèmes hamiltoniens convexes, Ann. I.H.P. "Analyse non lineare", Vol. 1, 1984, pp. 19-78. | Numdam | MR 738494 | Zbl 0537.58018

[11] I. Ekeland and H. Hofer, Periodic Solutions with Prescribed Period for Convex Autonomous Hamiltonian Systems, Inv. Math. 81 (1985), pp. 155-188). | MR 796195 | Zbl 0594.58035

[12] M. Girardi and M. Matzeu, Periodic Solutions of Convex Hamiltonian Systems with a Quadratic Growth at the Origin and Superquadratic at Infinity, preprint, Univ. degli Studi di Roma, Roma, 1985. | MR 1026157

[13] M. Girardi and M. Matzeu, Some Results on Solutions of Minimal Period to Hamiltonian Systems, in Nonlinear Oscillations for Conservative Systems, A. AMBROSETTI Ed., Pitagora, Bologna, 1985, pp. 27-35.

[14] A. Kufner, O. John and S. Fucik, Function Spaces, Academia, Prague, 1977. | MR 482102 | Zbl 0364.46022

[15] P. Rabinowitz, Periodic Solutions of Hamiltonian Systems, Comm. Pure and Appl. Math., Vol. 31, 1978, pp. 157-184. | MR 467823 | Zbl 0358.70014

[16] P. Rabinowitz, Periodic Solutions of Hamiltonian Systems: a Survey, S.I.A.M. J. Math. Anal., Vol. 13, 1982, pp. 343-352. | MR 653462 | Zbl 0521.58028

[17] J.J. Benedetto, Real Variable and Integration, B. G. Teubner, Stuttgart, 1976. | MR 580297 | Zbl 0336.26001